Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the coefficients of univalent Laurent series


Authors: Zeev Nehari and Binyamin Schwarz
Journal: Proc. Amer. Math. Soc. 5 (1954), 212-217
MSC: Primary 30.0X
MathSciNet review: 0061172
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0061172-6
PII: S 0002-9939(1954)0061172-6
Article copyright: © Copyright 1954 American Mathematical Society